# SDR 95UAL737052

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9040U
- Make and model: Boeing 737222
- Aircraft serial: 19078
- Engine: Pwa JT8D7B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 6546116
- Condition: Failed
- Location: Main Gear
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, MAIN GEAR WHEEL AND TIRE ASSEMBLY SEPARATED FROM THE AIRCRAFT, RETURNED TO ORD.  REPLACED MAIN GEAR INNER CYLINDER DUE TO POSSIBLE HEAT DAMAGE.  REPLACED NUMBER ONE ANTI-SKID TRANSDUCER, NUMBER ONE AND TWO TIRE AND BRAKE ASSEMBLY.  GEAR SWING CHECKS OK.
